# SDR VNAA20250127004

- Difficulty date: December 4, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bracket
- Part number: MM67097111MM6703
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR WATER SPRAYER SYSTEM BRACKET RAM AIR WATER SPRAYER SYSTEM BRACKET WAS REPAIRED PER EA 23-C7-21-0435 REV.IR SECTION III - PERMANENT REPAIR AND PER PER REO 670-53-61-2443 REV --. SPECIFIC AIRWOTHINESS LIMITATIONS ARE NEEDED. THE AIRCRAFT MUST NOT BE OPERATED BEYOND 12 MONTHS FROM THE ISSUE DATE OF THIS REPAIR.
